# SDR GLBA200910051

- Difficulty date: October 5, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 28,658 hours, 36,934 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIR RETURN - PILOTS REPORTED THE LANDING GEAR RELAY  POPPED AND A MANUAL GEAR EXTENSION WAS PERFORMED. MAINTENANCE REPAIRED A BROKEN WIRE AT THE THE HYDRAULIC POWER PACK SHUTTLE VALVE IAW MM 20-13-00. MAINTENANCE PERFORMED A GEAR RETRACTION AND EXTENSION TEST PER MM 32-30-00.201. OPERATIONAL CHECK WAS GOOD.
